Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Transition radiation and the Cerenkov effect


Authors: E. Ott and J. Shmoys
Journal: Quart. Appl. Math. 26 (1968), 187-196
DOI: https://doi.org/10.1090/qam/99859
MathSciNet review: QAM99859
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Ott and J. Shmoys, Transient aspects of transition radiation, Quart. Appl. Math., (4) 25, 377-398 (1968)


Additional Information

DOI: https://doi.org/10.1090/qam/99859
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society